吴佳

Professor   Supervisor of Doctorate Candidates   Supervisor of Master's Candidates

Gender:Female

Alma Mater:大连理工大学

Degree:Doctoral Degree

School/Department:数学科学学院

Discipline:Operation Research and Control Theory

Business Address:创新园大厦B1207

E-Mail:wujia@dlut.edu.cn


Paper Publications

Nonsingularity in matrix conic optimization induced by spectral norm via a smoothing metric projector

Hits:

Indexed by:期刊论文

First Author:Zhang, Liwei

Correspondence Author:Wu, J (reprint author), Dalian Univ Technol, Sch Math Sci, Inst Operat Res & Control Theory, Dalian 116024, Peoples R China.

Co-author:Guo, Shaoyan,Wu, Jia,Hao, Shoulin

Date of Publication:2013-12-01

Journal:MATHEMATICAL METHODS OF OPERATIONS RESEARCH

Included Journals:SCIE、EI、Scopus

Volume:78

Issue:3

Page Number:373-404

ISSN No.:1432-2994

Key Words:Spectral norm; Smoothing metric projector; Clarke's generalized Jacobian; Strong regularity

Abstract:Matrix conic optimization induced by spectral norm (MOSN) has found important applications in many fields. This paper focus on the optimality conditions and perturbation analysis of the MOSN problem. The Karush-Kuhn-Tucker (KKT) conditions of the MOSN problem can be reformulated as a nonsmooth system via the metric projector over the cone. We show in this paper, the nonsingularity of the Clarke's generalized Jacobian of the smoothing KKT system constructed by a smoothing metric projector, the strong regularity and the strong second-order sufficient condition under constraint nondegeneracy are all equivalent. Moreover, this nonsingularity is used in several globally convergent smoothing Newton methods.

Pre One:Mathematical Programs with Semidefinite Cone Complementarity Constraints: Constraint Qualifications and Optimality Conditions

Next One:A smoothing Newton method for mathematical programs governed by second-order cone constrained generalized equations